Skip to Main content Skip to Navigation
Journal articles

Repetition-free longest common subsequence

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-00539257
Contributor : Stéphane Delmotte <>
Submitted on : Wednesday, November 24, 2010 - 2:43:03 PM
Last modification on : Tuesday, July 20, 2021 - 5:20:05 PM

Identifiers

  • HAL Id : hal-00539257, version 1

Collections

Citation

S.S Adi, M. Braga, C.G. Fernandes, C.E. Ferreira, F.V. Martinez, et al.. Repetition-free longest common subsequence. Discrete Applied Mathematics, Elsevier, 2010, 158(12), pp.1315-1324. ⟨hal-00539257⟩

Share

Metrics

Record views

233